Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 100, NWS Austin/San Antonio, TX

April 30, 20166 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 30, 2016, 2:27 AM CDT for 6 counties in Texas. It was in force for 48 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 30, 2016, 2:27 AM CDT (07:27 UTC)
Expired
Apr 30, 2016, 3:15 AM CDT
In force
48 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Bandera County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Medina County, TX, Uvalde County, TX

The radar

The Laughlin AFB radar (KDFX), 58 km from the middle of the area, began a volume at 07:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 30, 2:40 AM CDTHAIL 1.56 Sw Nelson City, TX
Apr 30, 2:53 AM CDTHAIL 1.752 Nw Boerne, TX
Apr 30, 3:00 AM CDTHAIL 1.75Boerne, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 29, 8:20 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 7.5 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2016-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1523 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2016-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -68 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1523 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
1775 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-68 m²/s²
0-3 km storm-relative helicity
-49 m²/s²
Significant tornado parameter
-0.3
Supercell composite
-8.5

Open this sounding in Storm Lab

The text

As transmitted.

752 
WUUS54 KEWX 300727
SVREWX
TXC019-259-265-271-325-463-300815-
/O.NEW.KEWX.SV.W.0100.160430T0727Z-160430T0815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
227 AM CDT SAT APR 30 2016

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN KERR COUNTY IN SOUTH CENTRAL TEXAS...
  SOUTHERN KENDALL COUNTY IN SOUTH CENTRAL TEXAS...
  UVALDE COUNTY IN SOUTH CENTRAL TEXAS...
  SOUTHEASTERN KINNEY COUNTY IN SOUTH CENTRAL TEXAS...
  BANDERA COUNTY IN SOUTH CENTRAL TEXAS...
  NORTHERN MEDINA COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 315 AM CDT

* AT 226 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR CAMP VERDE TO NEAR TARPLEY TO 8 MILES SOUTH OF
  UTOPIA TO 10 MILES SOUTHWEST OF CONCAN TO NEAR CLINE TO 7 MILES
  SOUTH OF STANDART...MOVING EAST AT 35 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  MEDINA...KERRVILLE...UVALDE...BOERNE...HONDO...COMFORT...BRACKETTVILLE...
  BANDERA...SPOFFORD...TARPLEY...SABINAL...LAGUNA...D'HANIS...WARING...
  BLEWETT...ALAMO VILLAGE...CONCAN...PIPE CREEK...STANDART AND WALNUT
  GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2945 10065 2945 10010 2961 9961 2999 9916
      2996 9851 2952 9897 2911 9948 2909 10063
TIME...MOT...LOC 0726Z 263DEG 29KT 2984 9903 2959 9932 2949 9957 2938
9982 2928 10001 2923 10059

HAIL...1.00IN
WIND...<50MPH
 
$$

CP
1 follow-up statement
426 
WWUS54 KEWX 300740
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
240 AM CDT SAT APR 30 2016

TXC019-259-265-271-325-463-300815-
/O.CON.KEWX.SV.W.0100.000000T0000Z-160430T0815Z/
KERR TX-KENDALL TX-UVALDE TX-KINNEY TX-BANDERA TX-MEDINA TX-
240 AM CDT SAT APR 30 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR SOUTHEASTERN KERR...SOUTHERN KENDALL...UVALDE...SOUTHEASTERN
KINNEY...BANDERA AND NORTHERN MEDINA COUNTIES...

AT 240 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF NELSON CITY TO NEAR TARPLEY TO 9 MILES
SOUTHEAST OF UTOPIA TO 7 MILES NORTHWEST OF KNIPPA TO 8 MILES
NORTHWEST OF UVALDE TO NEAR BRACKETTVILLE...MOVING EAST AT 40 MPH.

THESE ARE VERY DANGEROUS STORMS.

HAZARD...BASEBALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED. 
         EXPECT SHATTERED WINDOWS...EXTENSIVE DAMAGE TO ROOFS...
         SIDING...AND VEHICLES. 

LOCATIONS IMPACTED INCLUDE...
MEDINA...KERRVILLE...UVALDE...BOERNE...HONDO...COMFORT...BRACKETTVILLE...
BANDERA...SPOFFORD...TARPLEY...SABINAL...LAGUNA...D'HANIS...WARING...
BLEWETT...ALAMO VILLAGE...CONCAN...PIPE CREEK...STANDART AND WALNUT
GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2945 10065 2945 10010 2961 9961 2999 9916
      2996 9851 2952 9897 2911 9948 2909 10063
TIME...MOT...LOC 0740Z 260DEG 33KT 2986 9890 2961 9919 2951 9944 2940
9969 2930 9988 2925 10043

HAIL...2.75IN
WIND...60MPH
 
$$

CP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 2:15 AM CDT, 12 minutes earlier.

Area forecast discussion, Apr 30, 2:15 AM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
215 AM CDT SAT APR 30 2016

.UPDATE...
ONGOING STRONG STORMS COULD BECOME SEVERE...SO HAVE EXTENDED THE
SEVERE THUNDERSTORM WATCH UNTIL 5 AM. AS THE DRYLINE MOVES THROUGH
OUR CWA IT IS TRIGGERING THUNDESTORMS. THUS FAR STORMS HAVE STAYED
BELOW SEVERE...BUT CONDITIONS STILL REMAIN FAVORABLE IN THE MOIST
AIRMASS TO THE EAST OF THE BOUNDARY. LARGE HAIL AND DAMAGING WIND
GUSTS REMAIN THE MAIN THREATS.

&&

.PREV DISCUSSION... /ISSUED 1241 AM CDT SAT APR 30 2016/

UPDATE...06Z AVIATION UPDATE BELOW.

AVIATION...GENERALLY MVFR TO VFR CEILINGS ONGOING ACROSS SOUTH-
CENTRAL TEXAS. CONCERNS OVERNIGHT ARE RE-DEVELOPMENT OF SHRAS AND
TSTMS ACROSS THE RIO GRANDE AND HILL COUNTRY 06Z-08Z AND INTO THE
I-35 CORRIDOR 08Z-10Z. SEVERAL MODELS SUGGEST THIS HAPPENING...AND
CURRENT RADAR TRENDS SUGGEST DEVELOPMENT CURRENTLY HAPPENING
BETWEEN UVA-DRT. HAVE INSERTED TEMPO TSRA IN SAT/AUS 08Z-10Z AND
VCTS 06Z-08Z AT DRT. OTHERWISE...CEILINGS MAY LOWER INTO IFR TO
MVFR OVERNIGHT AT SAT/AUS...BUT REMAIN VFR AT DRT OUTSIDE OF ANY
PRECIP. A WEAK COLD FRONT WILL MOVE THROUGH SAT/AUS IN THE MORNING
WITH IMPROVING CEILINGS AND VFR CONDITIONS DEVELOPING AROUND 13Z
AT SAT AND 14Z-16Z NEAR AUS. NW TO NE WINDS 5-10 KTS WILL PREVAIL
BEHIND THE FRONT...BUT MAY TURN BACK TO THE E AND SE AT SAT AND
DRT IN THE AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              86  65  81  61  72 /  20  10  20  50  50
AUSTIN BERGSTROM INTL AIRPORT  85  64  80  63  73 /  20  20  30  50  50
NEW BRAUNFELS MUNI AIRPORT     86  66  81  64  73 /  20  10  30  50  50
BURNET MUNI AIRPORT            84  61  78  58  69 /  20  10  20  50  40
DEL RIO INTL AIRPORT           90  68  85  64  74 /  -   10  30  60  50
GEORGETOWN MUNI AIRPORT        83  62  79  60  70 /  20  10  20  50  50
HONDO MUNI AIRPORT             90  67  83  65  75 /  20  10  30  50  40
SAN MARCOS MUNI AIRPORT        85  66  80  63  72 /  30  10  30  50  50
LA GRANGE - FAYETTE REGIONAL   85  69  82  67  75 /  40  20  40  60  60
SAN ANTONIO INTL AIRPORT       87  66  81  64  73 /  20  10  30  50  40
STINSON MUNI AIRPORT           89  69  83  66  75 /  20  10  30  50  40

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...RUNYEN
SYNOPTIC/GRIDS...05
Hazardous weather outlook, Apr 30, 2:03 AM CDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
203 AM CDT SAT APR 30 2016

TXZ171>173-183>194-202>209-217>225-228-010715-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
203 AM CDT SAT APR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR PORTIONS OF THE HILL
COUNTRY AND I-35 CORRIDOR THROUGH 5 AM THIS MORNING. SCATTERED
THUNDERSTORMS WILL MOVE THROUGH THE AREA EARLY THIS MORNING. SOME
STORMS COULD BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING
STRAIGHT-LINE WINDS. SOME ISOLATED POCKETS OF 1-3 INCHES OF RAIN
COULD OCCUR.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO RELAY REPORTS THIS AFTERNOON AND
EVENING.

In the hours before

Special weather statement, Apr 29, 10:39 PM CDT, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1039 PM CDT FRI APR 29 2016

TXZ205-207-221-300415-
WILSON TX-GUADALUPE TX-BEXAR TX-
1039 PM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL BEXAR...SOUTHWESTERN
GUADALUPE AND NORTHEASTERN WILSON COUNTIES UNTIL 1115 PM CDT...

AT 1039 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR NEW BERLIN...OR 11 MILES SOUTHEAST OF UNIVERSAL CITY...MOVING
EAST AT 25 MPH.

HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SEGUIN...SCHERTZ...ST. HEDWIG...LA VERNIA...NEW BERLIN...ZUEHL...MCQUEENEY...
KINGSBURY...ZIPP...FRIENDLY CORNER AND ADKINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2935 9828 2950 9824 2962 9785 2930 9786
TIME...MOT...LOC 0339Z 264DEG 20KT 2944 9815

CP
Special weather statement, Apr 29, 10:47 PM CDT, 3 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1047 PM CDT FRI APR 29 2016

TXZ172-173-300430-
WILLIAMSON TX-BURNET TX-
1047 PM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BURNET AND NORTHWESTERN
WILLIAMSON COUNTIES UNTIL 1130 PM CDT...

AT 1046 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF
KILLEEN TO NEAR SHADY GROVE TO NEAR BURNET...AND MOVING EAST AT 25
MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BURNET...BERTRAM...FLORENCE...SHADY GROVE...BRIGGS...JOPPA...WATSON...
MAHOMET...ANDICE...INKS LAKE STATE PARK AND SUNNYLANE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 3091 9783 3090 9775 3088 9769 3072 9790
      3072 9839 3104 9800 3103 9791
TIME...MOT...LOC 0346Z 252DEG 22KT 3099 9782 3084 9807 3077 9828

CP
Special weather statement, Apr 30, 12:45 AM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1245 AM CDT SAT APR 30 2016

TXZ183-300615-
VAL VERDE TX-
1245 AM CDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VAL VERDE COUNTY
UNTIL 115 AM CDT...

AT 1244 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR BOX CANYON-AMISTAD...OR 8 MILES SOUTHEAST OF COMSTOCK...MOVING
EAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LOMA ALTA...COMSTOCK...BOX CANYON-AMISTAD...PAFFORD CROSSING...ROUGH
CANYON REC AREA AND DEVILS SHORES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2965 10122 2996 10072 2949 10071 2946 10108
      2947 10109 2947 10111 2948 10113 2947 10115
      2948 10116
TIME...MOT...LOC 0544Z 251DEG 22KT 2959 10107

CP
Special weather statement, Apr 30, 1:24 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
124 AM CDT SAT APR 30 2016

TXZ202-203-300700-
KINNEY TX-UVALDE TX-
124 AM CDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UVALDE AND CENTRAL KINNEY
COUNTIES UNTIL 200 AM CDT...

AT 123 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR REAGAN WELLS TO 10
MILES NORTHWEST OF CLINE TO STANDART...AND MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BRACKETTVILLE...SABINAL...ALAMO VILLAGE...LAGUNA...CONCAN...STANDART...
KNIPPA...GARNER STATE PARK...AMANDA...MONTELL...REAGAN WELLS...CLINE AND
TURKEY MOUNTAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2945 10070 2963 9973 2929 9945 2918 10071
TIME...MOT...LOC 0623Z 264DEG 24KT 2949 9986 2937 10022 2934 10061

CP
Special weather statement, Apr 30, 1:52 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
152 AM CDT SAT APR 30 2016

TXZ185>187-203-204-300730-
BANDERA TX-REAL TX-MEDINA TX-UVALDE TX-KERR TX-
152 AM CDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KERR...NORTHEASTERN
UVALDE...BANDERA...NORTHWESTERN MEDINA AND SOUTHEASTERN REAL COUNTIES
UNTIL 230 AM CDT...

AT 151 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF MEDINA
TO NEAR UTOPIA TO 6 MILES SOUTH OF CONCAN...AND MOVING EAST AT 25
MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MEDINA...TARPLEY...VANDERPOOL...CONCAN...GARNER STATE PARK...UTOPIA...LOST
MAPLES STATE PARK...CENTER POINT AND CAMP VERDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2997 9894 2932 9935 2938 9990 2998 9950
TIME...MOT...LOC 0651Z 265DEG 23KT 2989 9938 2958 9957 2942 9974

CP
Special weather statement, Apr 30, 2:16 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
216 AM CDT SAT APR 30 2016

TXZ203-204-300800-
MEDINA TX-UVALDE TX-
216 AM CDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UVALDE AND WESTERN MEDINA
COUNTIES UNTIL 300 AM CDT...

AT 216 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CONCAN TO NEAR LAGUNA
TO 7 MILES NORTHWEST OF CLINE...AND MOVING EAST AT 40 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
UVALDE...HONDO...SABINAL...LAGUNA...CONCAN...D'HANIS...KNIPPA AND CLINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2919 9923 2920 10011 2949 10011 2957 9906
TIME...MOT...LOC 0716Z 272DEG 33KT 2947 9968 2935 9995 2937 10016

CP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:08 PM CDTSpecial Weather StatementEWXBurnet37 min
Apr 29, 7:15 PM CDTSevere Thunderstorm WarningEWXBurnet45 min
Apr 29, 7:34 PM CDTSpecial Weather StatementEWXBexar41 min
Apr 29, 7:50 PM CDTSevere Thunderstorm WarningEWXBexar, Medina55 min
Apr 29, 8:11 PM CDTSevere Thunderstorm WarningEWXBexar49 min
Apr 29, 8:41 PM CDTAreal Flood AdvisoryEWXBexar3 hr
Apr 29, 8:48 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe57 min
Apr 29, 9:21 PM CDTSpecial Weather StatementEWXBurnet39 min
Apr 29, 9:41 PM CDTSevere Thunderstorm WarningEWXBurnet33 min
Apr 29, 9:46 PM CDTSpecial Weather StatementEWXGuadalupe59 min
Apr 29, 9:47 PM CDTSpecial Weather StatementEWXLlano28 min
Apr 29, 10:13 PM CDTSpecial Weather StatementEWXBurnet47 min
Apr 29, 10:39 PM CDTSpecial Weather StatementEWXGuadalupe36 min
Apr 29, 10:47 PM CDTSpecial Weather StatementEWXBurnet43 min
Apr 30, 12:45 AM CDTSpecial Weather StatementEWXVal Verde30 min
Apr 30, 1:24 AM CDTSpecial Weather StatementEWXKinney, Uvalde36 min
Apr 30, 1:52 AM CDTSpecial Weather StatementEWXBandera38 min
Apr 30, 2:16 AM CDTSpecial Weather StatementEWXUvalde44 min
Apr 30, 2:59 AM CDTSevere Thunderstorm WarningEWXBlanco, Comal, Hays, Kendall61 min
Apr 30, 3:03 AM CDTSevere Thunderstorm WarningEWXBandera, Medina, Uvalde36 min
Apr 30, 3:06 AM CDTSevere Thunderstorm WarningEWXKinney, Uvalde54 min
Apr 30, 3:52 AM CDTSevere Thunderstorm WarningEWXCaldwell, Comal, Hays, Travis38 min
Apr 30, 4:00 AM CDTSpecial Weather StatementEWXMedina30 min
Apr 30, 4:21 AM CDTSpecial Weather StatementEWXCaldwell, Guadalupe39 min
Apr 30, 4:27 AM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Travis48 min
Apr 30, 4:33 AM CDTAreal Flood AdvisoryEWXHays, Travis117 min
Apr 30, 4:35 AM CDTSpecial Weather StatementEWXTravis40 min
Apr 30, 4:37 AM CDTSpecial Weather StatementEWXMedina23 min
Apr 30, 4:57 AM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee, Travis48 min
Apr 30, 5:00 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Medina19 min
Apr 30, 5:07 AM CDTSpecial Weather StatementEWXGonzales38 min
Apr 30, 5:23 AM CDTAreal Flood AdvisoryEWXBastrop2 hr
Apr 30, 5:36 AM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee39 min
Apr 30, 5:51 AM CDTSpecial Weather StatementEWXFayette39 min
Apr 30, 6:16 AM CDTSpecial Weather StatementEWXFayette29 min
Apr 30, 6:18 AM CDTAreal Flood AdvisoryEWXLee117 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.